# SDR SWIA201642095

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 25,339 hours, 18,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESSURE CAUTION MESSAGE DURING CRUISE.  RAN QRH AND MESSAGE STAYED ON.  MANUALLY EXTENDED GEAR. DIVERTED.  DECLARED EMERGENCY.  REPLACED O-RING SEALS ON HYD SYS NR 3 PRESSURE MANIFOLD ASSY IMPENDING BYPASS INDICATOR WITH SERVICEABLE UNITS IAW CMM.  OPS AND LEAK CHECKS OK.
